# SDR UHLA2013120600654

- Difficulty date: December 6, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 11,565 hours, 8,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER OVER ROW 6 SHEARED OFF.  INSTALLED/RESECURED EMERGENCY LIGHT COVER AT ROW 6 IAW AMM 33-50-01.
